# SDR ASAA2013020193797

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 20,034 hours, 6,265 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Condition: Faulty
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BURNING CENTER TANK FUEL, NR 2 MAIN TANK INDICATED 400 LBS LOWER THAN NR 1.  BAL FUEL-UPON COMPLETION OF BALANCING 8.0 PER SIDE, WE OBSERVED NR 2 GAGE CLIMB TO 8.7 RAPIDLY.  BURN WAS EVEN AND FUEL TOTAL IND 500LBS HI (BASED ON BURN) REMAINDER OF FLT.  UPON INITIAL EVALUATION NR 1 TANK ERROR CODE 28-41108 SHOWS ON FQUIS BITE CURRENT STATUS.  FQIS BITE TEST FAILS GROUND TEST WITH TANK 1 ERROR CODE 28-41108. NR 2 TANK HAS ERROR CODE 28-41208 ON MULTIPLE FLIGHT LEGS. NR 1 TANK ALSO HAS ERROR CODE 28-41108 ON MULTIPLE FLIGHT LEGS.  SUMPED BOTH TANKS.  NO WATER FOUND.  R & R NR 2 TANK COMP PROBE REF MM 28-41-21-000-801, OPS TEST GOOD IAW SAME.  R & R NR 1 FQIS COMP PROBE COATED IN WATER IAW AMM 28-41-21-000-801.  ACCOMPLISHED OPS CKS TO AMM 28-41-21-000-801.  BITE TESTS SHOWS, NO FAULTS.
